# SDR DALA2021030401247

- Difficulty date: March 3, 2021
- Submitted: March 4, 2021
- Operation: Air carrier
- Aircraft: N594NW
- Make and model: Boeing 757351
- Aircraft serial: 32994
- Aircraft time: 61,405 hours, 20,189 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sidewall Panel
- Condition: Corroded
- Location: Aft Cargo Compt
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND CORROSION LEVEL 2 ON SIDE PANEL UPPER AND LOWER SURFACE LH FROM STA 1480 TO STA 1640 AT AFT CARGO COMPARTMENT. SIDE PANEL REPAIRED PER SRM. (LP 1744552)
